Norton's theorem for batch routing queueing networks

Share/Save/Bookmark

Bause, Falko and Boucherie, Richard J. and Buchholz, Peter (2001) Norton's theorem for batch routing queueing networks. Stochastic Models, 17 (1). pp. 39-60. ISSN 1532-6349

[img] PDF
Restricted to UT campus only
: Request a copy
188kB
Abstract:This paper shows that the aggregation and decomposition result known as Norton’s theorem for queueing networks can be extended to a general class of batch routing queueing networks with product-form solution that allows for multiple components to simultaneously release and receive (batches of) customers.
Item Type:Article
Copyright:© 2001 Taylor& Francis
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/72146
Official URL:http://dx.doi.org/10.1081/STM-100001399
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 201293